9 Publikationen

Alle markieren

[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957349
Gusakova A, Sambale H, Thaele C. Concentration on Poisson spaces via modified Phi-Sobolev inequalities. Stochastic Processes and their Applications. 2021;140:216-235.
PUB | DOI | WoS
 
[8]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955703
Knoepfel H, Loewe M, Sambale H. Large deviations, a phase transition, and logarithmic Sobolev inequalities in the block spin Potts model. Electronic Communications in Probability. 2021;26: 29.
PUB | DOI | WoS
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955131
Götze F, Sambale H, Sinulis A. Concentration inequalities for polynomials in alpha-sub-exponential random variables. Electronic Journal of Probability. 2021;26: 48.
PUB | DOI | WoS
 
[6]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954697
Sambale H, Sinulis A. Modified log-Sobolev inequalities and two-level concentration. ALEA: Latin American Journal of Probability and Mathematical Statistics . 2021;18(1):855-885.
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944514
Götze F, Sambale H, Sinulis A. Concentration Inequalities for Bounded Functionals via Log-Sobolev-Type Inequalities. JOURNAL OF THEORETICAL PROBABILITY. 2020.
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943571
Sambale H, Sinulis A. Logarithmic Sobolev inequalities for finite spin systems and applications. BERNOULLI. 2020;26(3):1863-1890.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935874
Bobkov SC, Götze F, Sambale H. Higher order concentration of measure. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. 2019;21(3): 1850043.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937741
Götze F, Sambale H, Sinulis A. Higher order concentration for functions of weakly dependent random variables. Electronic Journal of Probability. 2019;24: 85.
PUB | DOI | WoS
 
[1]
2016 | Bielefelder E-Dissertation | PUB-ID: 2901072 OA
Sambale H. Second order concentration for functions of independent random variables. Bielefeld: Universität Bielefeld; 2016.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung

9 Publikationen

Alle markieren

[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957349
Gusakova A, Sambale H, Thaele C. Concentration on Poisson spaces via modified Phi-Sobolev inequalities. Stochastic Processes and their Applications. 2021;140:216-235.
PUB | DOI | WoS
 
[8]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955703
Knoepfel H, Loewe M, Sambale H. Large deviations, a phase transition, and logarithmic Sobolev inequalities in the block spin Potts model. Electronic Communications in Probability. 2021;26: 29.
PUB | DOI | WoS
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955131
Götze F, Sambale H, Sinulis A. Concentration inequalities for polynomials in alpha-sub-exponential random variables. Electronic Journal of Probability. 2021;26: 48.
PUB | DOI | WoS
 
[6]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954697
Sambale H, Sinulis A. Modified log-Sobolev inequalities and two-level concentration. ALEA: Latin American Journal of Probability and Mathematical Statistics . 2021;18(1):855-885.
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944514
Götze F, Sambale H, Sinulis A. Concentration Inequalities for Bounded Functionals via Log-Sobolev-Type Inequalities. JOURNAL OF THEORETICAL PROBABILITY. 2020.
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943571
Sambale H, Sinulis A. Logarithmic Sobolev inequalities for finite spin systems and applications. BERNOULLI. 2020;26(3):1863-1890.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935874
Bobkov SC, Götze F, Sambale H. Higher order concentration of measure. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. 2019;21(3): 1850043.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937741
Götze F, Sambale H, Sinulis A. Higher order concentration for functions of weakly dependent random variables. Electronic Journal of Probability. 2019;24: 85.
PUB | DOI | WoS
 
[1]
2016 | Bielefelder E-Dissertation | PUB-ID: 2901072 OA
Sambale H. Second order concentration for functions of independent random variables. Bielefeld: Universität Bielefeld; 2016.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung